# SDR UPS01234828

- Difficulty date: January 31, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N210UP
- Make and model: Boeing 727247
- Aircraft serial: 21697
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN, BATTERIES REMOVED FROM EMERGENCY EXIT LIGHT.  REPLACED COCKPIT DOOR EMERGENCY EXIT LIGHT ASSY, OPS CHECK GOOD.
